Testosterone Injection Problems - AnabolicMinds.com

Testosterone Injection Problems

  1. New Member
    HQProperty's Avatar
    Stats
    5'9"  150 lbs.
    Join Date
    Aug 2008
    Posts
    70
    Answers
    0
    Rep Power
    109

    Testosterone Injection Problems


    Previously i was doing Testosterone Cyp intramuscular thigh injections every 3 days. Then i started noticing a bad cough the next day. It happened a few times. So then i decided to change the brands and got testosterone cyp thats made by watson and started doing sub-q injections every 3 days.

    Everything was good until today. today i tried to do my sub-q injection and i was having trouble inserting the needle in my stomach, like it just wouldnt go in and it would hurt a lot if i tried to push it in more. so then i got a fresh needle and tried again on the other side and it was hurting also but i managed to get the needle inside and aspirated then started injecting it then i felt a weird burning sensation and pain so i stopped and pulled out the needle. Then i tried it again once more with a fresh needle on the other side and when i aspirated i seen blood in the syringe so i pulled it out.

    does this mean by body cannot handle injections anymore?

    I have been doing sub-q hcg injections for a year also in the stomach. Maybe i have too many holes in my stomach that might be causing this problem?

    And if i go back to the intramuscular injections in the thighs, im scared that i might start getting the bad cough again. i was doing the intramuscular injections in the past for 5 months and had no issues. but i think that maybe i poked too many holes into my body and i probably have bloody muscles and some of the testosterone might be getting into my blood stream that was causing the cough?

    im really confused on what i should do.

    im thinking my options are:

    1. try sub-q again (bad idea?)

    2. give intramuscular injections another try and do glute and thigh injections. (probably will need to just do them once a week, since i wouldn't want to be poking more holes)

    3. try a testosterone gel or cream

    4. quit trt

    im going to talk to my doctor about this but im hoping maybe i can get some feedback from you guys on what you think about all this.

    Thanks

  2. Banned
    boricuarage's Avatar
    Stats
    5'5"  175 lbs.
    Join Date
    May 2010
    Age
    34
    Posts
    595
    Answers
    0
    Rep Power
    0

    bro, why don't you just do delts of tri injections? that's what I do.....
    I use a 25 or 26 for those injections, 26 takes forever, but get's the job done... and you won't feel a thing...
    How many mg are you injecting a week?

  3. Elite Member
    GeekPoop's Avatar
    Stats
    6'0"  232 lbs.
    Join Date
    Feb 2009
    Age
    27
    Posts
    5,263
    Answers
    0
    Rep Power
    234820

    i think the cough is worth it lol.

    sub q test never heard but i was pinning 3 subq injections a day at one point in my stomach.

    just pin in your glutes, thats like the only place i inject now. legs are fine delts i dont like but glutes are easy. Give that whirl
    Serious Nutrition Solutions

    •   
       

  4. Senior Member
    ambulldog's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Aug 2008
    Posts
    1,964
    Answers
    0
    Rep Power
    8432

    yep cant beat it in the arse lol

  5. Never enough
    Board Moderator
    EasyEJL's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Jun 2007
    Age
    46
    Posts
    31,830
    Answers
    0
    Rep Power
    768794

    For TRT, using the glutes and doing it once a week and alternating sides should be fine. The issue you had subq isn't entirely odd, i've had the same happen at times. Honestly the odds of the cough being related to the injections are moderately slim.
    This space for rent

    Phenadrol Log http://anabolicminds.com/forum/suppl...-hell-did.html - AMAZING fat loss results so far

  6. New Member
    3djedi's Avatar
    Join Date
    Oct 2009
    Posts
    49
    Answers
    0
    Rep Power
    84

    I've only heard of a cough from someone who accidentally got some in a vein. Weird

  7. Elite Member
    The Matrix's Avatar
    Join Date
    Mar 2008
    Posts
    5,033
    Answers
    0
    Rep Power
    7698

    Quote Originally Posted by HQProperty View Post
    Previously i was doing Testosterone Cyp intramuscular thigh injections every 3 days. Then i started noticing a bad cough the next day. It happened a few times. So then i decided to change the brands and got testosterone cyp thats made by watson and started doing sub-q injections every 3 days.

    Everything was good until today. today i tried to do my sub-q injection and i was having trouble inserting the needle in my stomach, like it just wouldnt go in and it would hurt a lot if i tried to push it in more. so then i got a fresh needle and tried again on the other side and it was hurting also but i managed to get the needle inside and aspirated then started injecting it then i felt a weird burning sensation and pain so i stopped and pulled out the needle. Then i tried it again once more with a fresh needle on the other side and when i aspirated i seen blood in the syringe so i pulled it out.

    does this mean by body cannot handle injections anymore?

    I have been doing sub-q hcg injections for a year also in the stomach. Maybe i have too many holes in my stomach that might be causing this problem?

    And if i go back to the intramuscular injections in the thighs, im scared that i might start getting the bad cough again. i was doing the intramuscular injections in the past for 5 months and had no issues. but i think that maybe i poked too many holes into my body and i probably have bloody muscles and some of the testosterone might be getting into my blood stream that was causing the cough?

    im really confused on what i should do.

    im thinking my options are:

    1. try sub-q again (bad idea?)

    2. give intramuscular injections another try and do glute and thigh injections. (probably will need to just do them once a week, since i wouldn't want to be poking more holes)

    3. try a testosterone gel or cream

    4. quit trt

    im going to talk to my doctor about this but im hoping maybe i can get some feedback from you guys on what you think about all this.

    Thanks
    As mention previously try going into the delt with 1/2 inch pin. My self and many other do this with ease and less pain with no change in e2.
    I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.

  8. New Member
    RPHMark's Avatar
    Join Date
    Apr 2007
    Posts
    187
    Answers
    0
    Rep Power
    183

    I know of several guys (and myself) that do 2 to 3 inj per week with a 29G 1/2" needle in the delt or thigh. Works great and hardly feel it. It takes longer to load the syringe, but if you hold the syringe in your hand to warm it up before you inject it doesn't take long to inject at all.

  •   

      
     

Similar Forum Threads

  1. Subcutaneous Testosterone Injection Question
    By Zero Tolerance in forum Male Anti-Aging Medicine
    Replies: 53
    Last Post: 08-21-2011, 07:41 PM
  2. injection problems????
    By wellsoci in forum IGF-1/GH
    Replies: 5
    Last Post: 05-14-2011, 03:50 PM
  3. Testosterone injection soreness
    By chuck123 in forum Male Anti-Aging Medicine
    Replies: 6
    Last Post: 01-04-2010, 04:32 PM
  4. Testosterone Booster & Sex Drive Problems
    By MadeInCanada in forum Supplements
    Replies: 42
    Last Post: 08-19-2009, 03:08 PM
  5. Replies: 10
    Last Post: 09-07-2008, 09:39 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in